Feb 4, 2012
My partner started having nausea/vomiting every morning (for past three weeks) but recovers after getting sick (he is not pregnant :)). I don't think its his meds since he has been on them for years. Can you give me some advise on what to do with him...worried
Response from Dr. Henry
He needs a clinical assessment regarding his current HIV and other meds as well as for other health problems such as reflux esophagitis, H pylori infection, food sensitivities (ie gluten or lactose). His current meds are not listed but it would be unusual for nausea due to meds to develop years after doing well on the meds. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk Blowjob From A Prostitute
- Hair Loss After Touching Vagina Worried I Have HIV
- Itchy Scrotum After Handjob Sign Of HIV AIDS
- Swollen Glands After Getting A Tattoo Worried I Have HIV
- White Bumps After Receptive Anal Sex Worried I Have HIV
- White Bumps On Penis After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.